MathSciNet Relay Station
MathSciNet bibliographic data
MR447543 (56 #5853) 30A22
Jones, William B.; Thron, W. J. Two-point Padé tables and $T$-fractions. Bull. Amer. Math. Soc. 83 (1977), no. 3, 388–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement